MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP

INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP
Model Number PT-001788
Medical Device Problem Codes Unintended System Motion (1430); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received multiple unprogrammed boluses from their omnipod 5 system.The unprogrammed boluses were reported to be found in the bolus history, but not reflected in the insulin on board.If additional information is received, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A batch of user-initiated android log files from the controller serial number in the complaint record uploaded to the cloud system on 18jul2025 were downloaded and reviewed.Review of the android log files confirmed the delivery of multiple 10 u boluses during the duration of use, with one occurring on 24jun2025 and the rest occurring between 12jul2025 and 18jul2025.The audit log files show boluses being calculated based on a blood glucose (bg) input, and bg and a carb input, and no inputs.The logs show that the controller was correctly increasing the total insulin on board (iob) in response to the 10 u boluses.The engineering log files capture the boluses between 16jul2025 and 18jul2025 and show the bolus button being pressed before each bolus to transition to the bolus calculator screen, the next button pressed to transition to the confirm bolus screen, and the confirm button being pressed to start each bolus.The engineering logs show that for the boluses with carb entries, the total carb value is modified one digit at a time.For the boluses with bg values, the logs show the use sensor button being pressed to load a bg value from the sensor into the bolus calculator in each instance.The logs show that for each of these 10 u boluses, except for the last 10 u bolus with no carb or bg inputs, the bolus calculator created a suggestion based on the inputs, however these suggestions were overridden and the total bolus value was adjusted from 0 to 1 u to 10 u before the bolus was confirmed and started.The bolus records captured in the logs confirmed that each bolus was manual adjusted to 10 u.The log files showed evidence of interaction with the controller to program and deliver all 10 u boluses.No evidence of an uncommanded bolus was seen in the available logs.The logs showed that the controller was correctly tracking iob after each bolus.Locked down smartphone: phone_control_android; omnipod software app version: 3.1.1; operating system: bp1a.250505.005.B1; hardware: pixel 8 pro; cgm sensor type: g6.*please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 ANDROID APP
Common Device Name
OMNIPOD 5 APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22819510
Report Number3004464228-2025-36776
Device Sequence Number5790980
Product Code QFG
UDI-Device Identifier10385083000565
UDI-Public10385083000565
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2026
Device Model NumberPT-001788
Device Catalogue NumberM009-3P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 YR
Patient SexMale